# SDR DALA2025092607022

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 38,362 hours, 4,854 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21B FLOOR PROXIMITY EMERGENCY PATH MARKING INOP.   REPAIRED WIRING AND ASSY IAW AMM 33-51. (7866933)
